# SDR SWAA2015071041703

- Difficulty date: June 17, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 42,478 hours, 28,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5956040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD LT LOWER NUTPLATE SUPPORT INTERCOSTAL STRAP CRACKED AT BS 817.  R & R STRAP IAW DWG & SRM.
